# SDR USAAD01130

- Difficulty date: June 25, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS-BWI - FLT 247 - THE LAST THREE ROWS OF LOW LEVEL EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  MAINTENANCE REPLACED THE AFT LOW LEVEL EMERGENCY LIGHT CONTROL MODULE.  (M)
